On lattice automorphisms of the special linear group
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 33-38
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We show, with a counterexample, that proposition 3 in [2], as it stands, is not correct; we prove however that by changing the hypothesis the thesis of the proposition remains still valid.
@article{RLINA_1989_8_83_1_a4,
author = {Costantini, Mauro},
title = {On lattice automorphisms of the special linear group},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {33--38},
year = {1989},
volume = {Ser. 8, 83},
number = {1},
zbl = {0782.20011},
mrnumber = {1142434},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a4/}
}
TY - JOUR AU - Costantini, Mauro TI - On lattice automorphisms of the special linear group JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1989 SP - 33 EP - 38 VL - 83 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a4/ LA - en ID - RLINA_1989_8_83_1_a4 ER -
%0 Journal Article %A Costantini, Mauro %T On lattice automorphisms of the special linear group %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1989 %P 33-38 %V 83 %N 1 %U http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a4/ %G en %F RLINA_1989_8_83_1_a4
Costantini, Mauro. On lattice automorphisms of the special linear group. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 33-38. http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a4/